Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Spot in inner and upper eye, dark yellow with a black spot. Taking multivitamin. Is spot due to deficiency?<br><br>

I have a spot in the upper, inner portion of my right eye. It is dark yellow in color and looks like it has a tiny pinhead of a black dot in its center. I first noticed thus three days ago. It doesn t hurt but my eye does seen a little sore. The yellow color of the spot looks slightly darker than when I first noticed it. I take multi vitamins due to gastric bypass surgery about a year and a half ago, but haven t had bloodwork in awhile so I can t rule out a deficiency. Should I be freaking out or could this be a simple irritation?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response

It appears that you have some conjunctival heaping in your eye. It is due to some chronic irritation in the eye, probably by excessive rubbing or exposure to dust etc. This is not a serious condition, you should use some lubricating eye drops for about a month. If it regresses, you should continue with the drops otherwise you may need a excision/removal of this spot.

Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor